Sexual Assault caused by… What?!

5 140

Teacher claims Parkinson’s medication caused him to sexually assault student

MILTON, Mass. – Milton High School teacher Dale Snyder is already making excuses for his behavior.

AssholeSnyder, a 27-year teaching veteran, faces a charge of indecent assault and battery on a child after he allegedly groped and kissed a 14-year-old student who was helping him haul chairs back to his classroom following a graduation ceremony June 2, CBS reports.

His attorney told the television station the teacher suffers from Parkinson’s disease, and his medications cause impulsive behavior.

“Not only does the disease, but some of the medications result in this type of behavior which I think you can find on any web search,” said Thomas Lawton, Snyder’s lawyer. “He’s got increased libido, and impulse control issues.”

According to CBS, Snyder, 64, has no history of complaints at the school, according to the news report. He served as the school’s track coach and was inducted into the Massachusetts State Track Coaches Association Hall of Fame in 2009.

MSTCA President Jim Hoar said he had “nothing but positive things to say” about Snyder, and was “at a loss of words” about the allegations.

“I just don’t understand it,” Hoar told CBS.

The alleged victim told police Snyder invited her back to his classroom after the recent high school graduation, put his hand on her leg, and kissed her several times.

He was arrested last Friday at his home in Abington.

We’re unsure about the legitimacy of Snyder’s “Parkinson’s-made-me-do-it” excuse, but one thing is clear: he should have known the potential side effects of his medication and avoided situations that prompted impulsive sexual behavior, especially with students.

Even if his excuse proves to be legitimate, it’s really no excuse at all.

By Victor Skinner at EAGnews.org

You might also like
5 Comments
  1. Jourden says

    Here’s a chart; MEDICATIONAVAILABLE DOSESINITIAL DOSINGSIDE EFFECTS*INDICATIONSINTERACTIONS

    Carbidopa/Levodopa(Sinemet®)
    Low blood pressure, nausea, confusion, dyskinesia, dry mouth, dizziness First course of treatment; converts to dopamine to manage major symptoms
    Antacids, anti-seizure drugs, anti-hypertensives, anti-depressants, high protein food

    Carbidopa/Levodopacontrolled release(Sinemet CR®)
    Low blood pressure, nausea, confusion, dyskinesia, dry mouth, dizziness First course of treatment; converts to dopamine to manage major symptoms and may prolong effectiveness

    Antacids, anti-seizure drugs, anti-hypertensives, anti-depressants, high protein food

    Carbidopa/Levodopa/Entacapone(Stalevo®)
    Dyskinesia, nausea, diarrhea, hyperkinesia, abdominal pain, dizziness, harmless discoloration of urine, saliva and/ or sweat
    Secondary course of treatment; combines entacapone with levodopa/ carbidopa to block COMT enzyme and prolong levodopa’s effectiveness
    Same as levodopa/ carbidopa, MAO inhibitors, Comtan, Sinemet, high doses (10 mg or more) of selegiline

    Carbidopa/LevodopaOrally disintegrating tablet(Parcopa®)
    Low blood pressure, nausea, confusion, dyskinesia, dry mouth, dizziness First course of treatment; converts to dopamine to manage major symptoms; also for patients with swallowing difficulties
    Antacids, anti-seizure drugs, anti-hypertensives, anti-depressants, high protein food

    The rest of the drugs pretty much is the same although there are some that has hallucinations to them.

  2. gwedem5995 says

    If this was known as the attorney thinks, then the school should have fired him or put him on leave.
    I am sick of all the excuses of this deviates.

    1. NukeWaste says

      You are half right. If you ‘farm’ him the ACLU would sue you. Another case of rules overcoming common sense. He could have been placed in a position where he wouldn’t be alone with little girls.

      1. Charles O McVey Sr. says

        Under most Union Contracts at his age he can be placed on Medical Leave and eventually mandatoraly retired due to Medical Disability. That is legal and not a thing that the ACLU can say or do about it.

  3. Sandra Romero says

    I don’t care if the medication DID cause the “impulsive behavior”. If he has Parkinson’s and he takes medication for it with the potential side-effect of “increased libido, and impulse control issues” then . HE SHOULD NOT BE TEACHING CHILDREN. I’m sorry, but life is not fair. It is unfortunate for him that he has Parkinson’s and that he has to take medication that might be the cause of this unacceptable behavior, but it is no excuse. He is a threat to the safety of those kids.

Leave A Reply

Your email address will not be published.